# SDR MWEA050045

- Difficulty date: May 18, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 48,074 hours, 43,905 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Condition: Not Closed
- Location: Aft
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN FLOW LIGHT ON, AFT FLIGHT ATTENDANT REPORTED GALLEY SERVICE DOOR LEAKING.  FOUND SERVICE DOOR BAYONET IMPROPERLY POSITIONED IN BAYONET ROLLER, OPENED AND CLOSED DOOR INSPECTED DOOR AND BAYONET.  NO DEFECTS NOTED, PRESSURIZED AIRCRAFT AND CHECKED DOOR AND AFT ACCESSORY FOR LEAKING.  NO LEAKING NOTED.
